# SDR AWXA200601023

- Difficulty date: June 15, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090011
- Condition: Corroded
- Location: Fuselage
- Part time: 20,533 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON FLOORBEAM AT FLOOR STRUCTURE IN PAX CABIN AT Y-1292 AT FS 66.  BEAM WAS REMOVED AND REPLACED FROM FS 64 TO FS 66+5" AT Y-1292 IAW AIRBUS 329 SRM 51-72-11.
